DayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCapsDayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCapsDayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCapsDayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCapsDayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCapsDayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCaps
DayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCaps

Shoppers Drug Mart

DayQuil and NyQuil COMPLETE Cough, Cold & Flu Relief, 24 LiquiCaps

From Vicks

Current price: $22.99
Loading Inventory...

Size: 24.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • COLD & FLU RELIEF. DayQuil/NyQuil COMPLETE delivers symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, fever, and congestion, day or night;SMALLEST BRANDED, 4-ACTIVE, DAYTIME LIQUICAPS. DayQuil COMPLETE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day;OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil COMPLETE relieves your , fever, cough, nasal and chest congestion, so you can get the rest you need;PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil COMPLETE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer;MULTI-SYMPTOM RELIEF with NyQuil COMPLETE Cold & Flu, which also contains a nasal decongestant and DayQuil COMPLETE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive;;;
  • DayQuil & NyQuil: Do not take more than directed. Adults and Children 12 yrs. and over: Take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.
  • DayQuil: Active Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Guaifenesin 200 mg Inactive Ingredients: FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution NyQuil: Active Ingredients: (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg Inactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution
Powered by Adeptmind